# SDR CALA2013101800756

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW PRESSURE WEB IS CRACKED AT WING REAR SPAR APPROXIMATELY LBL 44 BETWEEN WL 200.6 & WL 192.0.  COMPLETED LT MLG WW PRESSURE WEB REPAIR TO REMOVE CRACK AT REAR WING SPAR LBL 44 BETWEEN WL 200.6 & 192.0 IAW BOEING 737/800 SRM 57-10-10
